# SDR USAA2009060191363

- Difficulty date: May 13, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 58,170 hours, 34,305 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A14001
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - NR 6176110 - 2 CRACKS ON RIGHT HAND PYLON OUTBOARD SIDE AT ACCESS PANEL CUTOUT 5824R. REPAIRED RIGHT HAND PYLON OUTBOARD SIDE AT ACCESS PANEL CUTOUT 5824R IAW US AIRWAYS TYPICAL REPAIR 54-10-07.
